MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMALL TI RIB HOOK; PROSTHESIS, RIB REPLACEMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMALL TI RIB HOOK; PROSTHESIS, RIB REPLACEMENT
Model Number 04.641.002
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported that on (b)(6) 2019, the patient underwent a spine procedure.During the procedure, the nut of a rib hook would not lock with the torque limiting wrench and would just keep spinning.The surgeon tightened another rib hook to verify the torque limiting device was not the issue.The surgeon then removed the malfunctioning rib hook and replaced it with a different identical hook.There was a fifteen (15) minutes surgical delay.The procedure was successfully completed with no patient consequence.Concomitant device reported: torque limiting wrench (part/lot unknown, quantity 1); locking caps (part/lot unknown, quantity unknown).This report is for a rib hook.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: d10: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SMALL TI RIB HOOK
Common Device Name
PROSTHESIS, RIB REPLACEMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8672115
Report Number2939274-2019-58493
Device Sequence Number381183
Product Code MDI
UDI-Device Identifier10705034749839
UDI-Public(01)10705034749839
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.641.002
Device Catalogue Number04.641.002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1